Prof. Dr. Mehmet Acikgoz
Cited by
Cited by
A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials
S Araci, M Acikgoz
arXiv preprint arXiv:1205.6590, 2012
A New Generating Function of () Bernstein-Type Polynomials and Their Interpolation Function
Y Simsek, M Acikgoz
Abstract and Applied Analysis 2010, 2010
A certain -derivative operator and associated divided differences
S Araci, U Duran, M Acikgoz, HM Srivastava
Journal of Inequalities and Applications 2016, 1-8, 2016
On the generating function for Bernstein polynomials
M Ac¸ i´ kgo¨ z, S Araci, TE Simos, G Psihoyios, C Tsitouras
AIP Conference Proceedings 1281 (1), 1141, 2010
Some new identities for the Apostol–Bernoulli polynomials and the Apostol–Genocchi polynomials
Y He, S Araci, HM Srivastava, M Acikgoz
Applied Mathematics and Computation 262, 31-41, 2015
On the extended kimʼs p-adic q-deformed fermionic integrals in the p-adic integer ring
S Araci, M Acikgoz, E Şen
Journal of Number Theory 133 (10), 3348-3361, 2013
On a q-analog of some numbers and polynomials
S Araci, E Ağyüz, M Acikgoz
Journal of inequalities and applications 2015, 1-9, 2015
On multiple interpolation functions of the Nörlund-type-Euler polynomials
M Acikgoz, Y Simsek
Abstract and Applied Analysis 2009, 2009
On (p, q)-Bernoulli,(p, q)-Euler and (p, q)-Genocchi polynomials
U Duran, M Acikgoz, S Araci
Journal of Computational and Theoretical Nanoscience 13 (11), 7833-7846, 2016
Statistical convergence of Bernstein operators
S Aracı, A Esi, M Açıkgöz
Theorems on Genocchi polynomials of higher order arising from Genocchi basis
S Araci, E Şen, M Acikgoz
A study on the integral of the product of several type Bernstein polynomials
M Acikgoz, S Araci
IST Transaction of Applied Mathematics-Modelling and Simulation 1 (1), 10-14, 2010
Symmetric identities involving weighted q-Genocchi polynomials under S4
U Duran, M Acikgoz, S Araci
Proc. Jangjeon Math. Soc 18 (4), 455-465, 2015
Some new formulae for Genocchi numbers and polynomials involving Bernoulli and Euler polynomials
S Araci, M Acikgoz, E Şen
International Journal of Mathematics and Mathematical Sciences 2014, 2014
Note on the type 2 degenerate multi-poly-Euler polynomials
WA Khan, M Acikgoz, U Duran
Symmetry 12 (10), 1691, 2020
On the Unification of Two Families of Multiple Twisted Type Polynomials by Using...-Adic...-Integral at...
S Araci, M Acikgoz, KH Park, H Jolany
Bulletin of the Malaysian Mathematical Sciences Society 37 (2), 2014
Extended p-adic q-invariant integrals on associated with applications of umbral calculus
S Araci, M Acikgoz, A Kilicman
Advances in Difference Equations 2013, 1-14, 2013
A note on the truncated-exponential based Apostol-type polynomials
HM Srivastava, S Araci, WA Khan, M Acikgöz
Symmetry 11 (4), 538, 2019
Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials
WA Khan, KS Nisar, U Duran, M Acikgoz, S Araci
Appl. Math. Inf. Sci 12 (2), 305-310, 2018
Some new symmetric identities involving q-Genocchi polynomials under S4
U Duran, M Acikgoz, A Esi, S Araci
Journal of Mathematical Analysis 6 (4), 22-31, 2015
The system can't perform the operation now. Try again later.
Articles 1–20